# SDR ASAA0180181

- Difficulty date: May 25, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 3753213
- Condition: Disconnected
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND GIRT BAR LANYARD DETACHED FROM EMERGENCY SLIDE COVER.  REATTACHED LANYARD TO SLIDE COVER PER MM 25-62-00.  (M)
